# SDR AALA20030304

- Difficulty date: March 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT ADF ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED RIGHT ADF ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
